# SDR WX0A2023061931778

- Difficulty date: June 17, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N292NV
- Make and model: Airbus A320-214
- Aircraft serial: 4891
- Aircraft time: 30,873 hours, 18,456 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M9960
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY SLIDE RAFT DEPLOYED / REMOVED AND REPLACED RIGHT HAND ESCAPE SLIDE RAFT PACK ASSEMBLY IAW AMM 25-62-44-000-804-A AND AMM 25-62-44-400-803-A AND LOPA A2250013L03"
